# SDR SWAA2021122747221

- Difficulty date: November 23, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Cracked
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLASHLIGHT BRACKET IS CRACKED MULTIPLE AREAS. ; / [01] REMOVED AND REPLACED FWD FLASHLIGHT BRACKET IAW CMM 25-60-02 STEP INSTALLATION.; [02] VERIFIED REPLACEMENT OF FWD FLASHLIGHT BRACKET PER CMM 25-60-02
